Volume 23, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Rationality, universal generation and the integral Hodge conjecture

Mingmin Shen

Geometry & Topology 23 (2019) 2861–2898
Bibliography
1 N Addington, B Hassett, Y Tschinkel, A Várilly-Alvarado, Cubic fourfolds fibered in sextic del Pezzo surfaces, preprint (2016) arXiv:1606.05321
2 A B Altman, S L Kleiman, Foundations of the theory of Fano schemes, Compositio Math. 34 (1977) 3 MR0569043
3 M Artin, D Mumford, Some elementary examples of unirational varieties which are not rational, Proc. London Math. Soc. 25 (1972) 75 MR0321934
4 A Beauville, R Donagi, La variété des droites d’une hypersurface cubique de dimension 4, C. R. Acad. Sci. Paris Sér. I Math. 301 (1985) 703 MR818549
5 C H Clemens, P A Griffiths, The intermediate Jacobian of the cubic threefold, Ann. of Math. 95 (1972) 281 MR302652
6 J L Colliot-Thélène, A Pirutka, Hypersurfaces quartiques de dimension 3 : non-rationalité stable, Ann. Sci. Éc. Norm. Supér. 49 (2016) 371 MR3481353
7 S Galkin, E Shinder, The Fano variety of lines and rationality problem for a cubic hypersurface, preprint (2014) arXiv:1405.5154
8 B Hassett, Some rational cubic fourfolds, J. Algebraic Geom. 8 (1999) 103 MR1658216
9 B Hassett, A Kresch, Y Tschinkel, Stable rationality and conic bundles, Math. Ann. 365 (2016) 1201 MR3521088
10 B Hassett, A Pirutka, Y Tschinkel, Stable rationality of quadric surface bundles over surfaces, Acta Math. 220 (2018) 341 MR3849287
11 B Hassett, A Pirutka, Y Tschinkel, A very general quartic double fourfold is not stably rational, Algebr. Geom. 6 (2019) 64 MR3904799
12 B Hassett, Y Tschinkel, On stable rationality of Fano threefolds and del Pezzo fibrations, J. Reine Angew. Math. 751 (2019) 275 MR3956696
13 V A Iskovskih, J I Manin, Three-dimensional quartics and counterexamples to the Lüroth problem, Mat. Sb. 86(128) (1971) 140 MR0291172
14 G Mongardi, J C Ottem, Curve classes on irreducible holomorphic symplectic varieties, preprint (2018) arXiv:1805.12019
15 T Okada, Stable rationality of cyclic covers of projective spaces, Proc. Edinb. Math. Soc. 62 (2019) 667 MR3974960
16 M Shen, On relations among 1–cycles on cubic hypersurfaces, J. Algebraic Geom. 23 (2014) 539 MR3205590
17 M Shen, Prym–Tjurin constructions on cubic hypersurfaces, Doc. Math. 19 (2014) 867 MR3262074
18 B Totaro, Hypersurfaces that are not stably rational, J. Amer. Math. Soc. 29 (2016) 883 MR3486175
19 B Totaro, The integral cohomology of the Hilbert scheme of two points, Forum Math. Sigma 4 (2016) MR3490758
20 V Voevodsky, A nilpotence theorem for cycles algebraically equivalent to zero, Int. Math. Res. Not. 1995 (1995) 187 MR1326064
21 C Voisin, Théorème de Torelli pour les cubiques de 5, Invent. Math. 86 (1986) 577 MR860684
22 C Voisin, Remarks on zero-cycles of self-products of varieties, from: "Moduli of vector bundles" (editor M Maruyama), Lecture Notes in Pure and Appl. Math. 179, Dekker (1996) 265 MR1397993
23 C Voisin, Some aspects of the Hodge conjecture, Jpn. J. Math. 2 (2007) 261 MR2342587
24 C Voisin, Abel–Jacobi map, integral Hodge classes and decomposition of the diagonal, J. Algebraic Geom. 22 (2013) 141 MR2993050
25 C Voisin, Unirational threefolds with no universal codimension 2 cycle, Invent. Math. 201 (2015) 207 MR3359052
26 C Voisin, On the universal CH0 group of cubic hypersurfaces, J. Eur. Math. Soc. 19 (2017) 1619 MR3646872